# SDR UALA2011030701120

- Difficulty date: March 4, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 57,189 hours, 20,806 cycles
- Engine: Iae V2527A5
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Dented
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 423BL HAS 2 DENTS IN PYLON SKIN PANEL. TOP DENT IS 4X 2.75D-.0625 DEEP, LOWER DENT IS 4 X 3-. 0125 DEEP. BOTH DENTS WERE WITHIN RATIO FOR CARRY FORWARD TO THE NEXT 'C' CHECK 26SEPT2012 BUT NOT TO EXCEED 04NOV, 2012 (20 MONTH LIMIT OR PTC 25306) PER SRM.
